Wednesday, June 25, 2008

Where did this come from???

That extra 10 pounds that has attached itself to me!! Damn, if it's not one thing it's another. My sponsor and therapist are telling me 'oh don't worry about it you have so many things going'. Well, I am flippin worried about it! My clothes don't fit anymore, I have these gross rolls. The bitch of it is I am constantly hungry - like stomach hurts hungry. I'm not eating out of nervousness or craving but HUNGER. Maybe it's the new medication. Here it is summertime and I am not shorts and tank top worthy let alone a freakin bathing suit! Crap. I guess I'll buy a moo-moo before our trip to Tahoe. I'm depressed....and HUNGRY!

5 comments:

Destiny said...

ahhhhhh Linda, don't fret. I know that is way to easy to say. It very well could be a medication side effect. Talk to your dr if you are really concerned.

As far as not being shorts worthy, I wan WAYYYYY overweight. When I moved to Florida from Colorado I felt that way. But after being here for 9 years I have realized that no one is really worried about looking at me in my shorts. I would look not only fat but STYPID too wearing pants in the heat.

I have also discovered that in addition to being "temperature challenged I am now hungrier around around my period than I ever used to be. Ahhh the joys of getting older.

Hang in there.

Lisa said...

I agree, it could be the medication. Talk to the doc about it. If it's something you're worried about, your therapist should help you through it. It's part of you and needs to be addressed, not ignored.
I understand the weight issues. Been going through them for as long as I can remember. Start running or some other kind of work out. Not only will you lose weight, but it'll boost your mood (Or so they tell me, I'm still waiting for that side effect.)

jae said...

Sometimes I go through hunger phase like that too - I just NEED to eat no matter how much I try not to. This phase usually coincides with a terrible craving for something not healthy as well.

I think sometimes we just stretch out our stomachs, and it makes us hungry! Either that or it's the medication.

Fuck what other people think - rock those shorts and tank top!

Alicia said...

Don't buy the MooMoo! No seriously, don't. My mom's been wearing them around the house for years, and I hate them. They are so very unattractive.

If you've started on new meds, that most likely is the culprit. The weight gain should taper off very soon, and then you should be able to drop it all off. The hunger stinks, though.

I agree with Jae; rock those shorts and tank tops!

KJ said...

No Linda, not the moo moo!! Times are not that desperate my friend! :)
Okay, in all seriousness, you know I'm often talking about my weight, so I undertand not being comfortable with yourself...it sucks big time. Hopefully between your therapist and your doc, they can help you figure out what's going on...though I have a very hard time picturing you as "not tank top and short worthy" you silly lady. You are always hot!